ZOLOFT! almost 2months later, do side effects come back?
so yea. I've been on Zoloft for almost 2months now. first week 25mg, since then, 50mg. it has worked tremendously with my anxiety and depression. and the side effects cleared up about 5weeks in. I have however noticed what feels like side effects coming back. they aren't that bad but enough to notice obviously. I tend to get a little spacey (mostly in the morning), still sort of shakey (shaky) and jittery and my sleep has been weird again ( easily fall asleep but toss and turn later in the night or wake up too early). I used to take 1mg of melatonin every night for the first month to help with the insomnia. I stopped taking it on the 8th because I stayed up til 6am with my bff in the hospital while she was in labor and I was so tired that I'd fall right asleep at night. since then I feel like I haven't been able to get enough sleep though. i'm always sleepy and up until about a week ago, I had been sleeping through the night. I feel like the lack of sleep contributes to me getting headaches because the headaches i'm getting now, don't feel like the headaches I got from the Zoloft. I've also noticed a bit of my anxiety/depression return here and there. it mostly hit me during my menstrual so I think that had a lot to do with it. but it hasn't been no where near as bad as before the Zoloft. ok, anyway... I guess my question is, can the side effects come back. is it a sign that I need to up my dose. or whats going on. just curious, not really stressed about it. thanks -lynnsee c:
see the thing is, the original doctor I was seeing who prescribed me the Zoloft in the first place doesn't take my insurance so I have to find another doctor. I have about 2 weeks left of the Zoloft before I run out which is pretty scary to think about but yea, I need to see a new doctor to see what's going on -_-
I would doubt it's a reemergence of side effects. From what you describe, it sounds more like the symptoms of your anxiety/depression, exacerbated by both your menstrual cycle and coming off the Melatonin. If you had been taking the melatonin every day for a while, you can notice some side effects when stopping, mainly some rebound insomnia.
I agree that you need to consider a dosage increase with your doctor. PLEASE don't let the Zoloft run out. You don't want that to happen and have to abruptly stop taking it. That will put you in a bad position and set you back.
Find a new doc ASAP. Can you at least ask the original doc if he would give you a month's refill or something, to give you time to find a new doctor? When did he notify you that he was no longer accepting your insurance? It's not unreasonable to ask that you be given a refill to buy you some time transitioning to a new doc...unless you've known about it for a couple months or something, then he may not be willing. Give it a try.
When you call new docs, explain that your Rx will run out in 2 weeks. Worst case scenario, if you're cutting it close and cannot get into see a new doc before it runs out, you could try an urgent care facility. I wouldn't do that until you've already made an appt with the new doc though. That way you can go in and explain that you have an appt on "x" date and want to be sure you don't run out of the Zoloft before your appt. Hopefully they will give you a script for enough to cover you til the appt. Get on it asap!
I found out about 2 weeks ago. I've called another doctor but there was something else with the insurance. I asked the first doctor if he could give me another prescription but I didn't get a direct answer so I'm going to call again. cuz I really dont wanna setback when I've been feeling so much better since I've started the zoloft. if nothing else, I'll try what you suggested. thanks as always c:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.